Structure of normalizers of maximal tori in Lie type groups

Galt Alexey Albertovich
1. Институт математики им. С.Л. Соболева Сибирского отделения Российской академии наук, 630090, Новосибирск, Россия
galt84@gmail.сom
Материал поступил в редколлегию 10.06.2024

The main goal of this work is to review results on the structure of normalizers of maximal tori in groups of Lie type. In particular, we present results on splitting of normalizers of maximal tori, and in the case of exceptional groups, results on the minimal orders of lifts of elements of the Weyl group in the corresponding normalizers

УДК 512.54

Keywords: finite group of Lie type, linear algebraic group, Weyl group, maximal torus, algebraic normalizer, splitting


Выходные данные: Galt A.A. Structure of normalizers of maximal tori in Lie type groups. Mat. Trudy 2024, 27, № 2. С. 62–98.
DOI 10.25205/1560-750X-2024-27-2-62-98